# SDR N6WA2017052301

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 31,754 hours, 21,764 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Inoperative
- Location: Proximity Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AND PROXIMITY SYSTEM 1 FAULT IN FLIGHT.  REMOVED AND REPLACED THE NOSE CENTERING  SWITCH TARGET IAW AMM 32-61-05.  PERFOMRED GEAR SWING IAW  AMM 32-30-00, NO DEFECTS NOTED.
